Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Acne on face, back causing rough and dark skin. Prescribed minoz50, clingard gel. Are these effective?

Hello doctor I used to have a very clean, glowing and clear skin however since last 6 months my skin has been facing acne on cheeks, forehead and back. The skin has become very rough and dark. Im about to get married in september 2012. I have consulted a doctor and he has advised me to take minoz 50 for 20 days and apply clingard gel in the morning and tretin cream at night. I just wanted to know if these medicines are really effective. ive just started the treatment 2 days ago, however i do not really have much time for experimenting with my skin anymore.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  983
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic.
I think you are on the right way of treatment BUT you need a hurry..
Then you can try Blue light therapy/ laser from any dermatosurgery center.
I hope you will regain a clean face soon.
With regards.
Answered: Sun, 24 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor